# SDR UALA2012013000588

- Difficulty date: January 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 53,031 hours, 19,696 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F110131602
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT LAV VANITY LIGHT COVERS DISCOLORED TO THE POINT THAT ITS DARK IN LAVS.  STILL ALLOWS SATISFACTORY LIGHT TO PASS, COVERS NEED REPLACEMENT WITHIN 20 DAYS.  REPLACED LENS BOTH LAVS.
